Communications in Algebra, ( ISI ), Volume (34), No (5), Year (2006-3) , Pages (1625-1630)

Title : Uniform annihilation of local cohomology modules over a Gorenstein ring ( Uniform annihilation of local cohomology modules over a Gorenstein ring )

Authors: Kazem Khashyarmanesh , Sh. Salarian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this article, by using the theory of Gorenstien dimension, we study the uniform annihilation theorem for local cohomology modules over a (not necessary finite dimensional) Noetherian Gorenstein ring.

Keywords

, Annihilator Theorem, Faltings, Gorenstein ring, Local cohomology
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:202623,
author = {Khashyarmanesh, Kazem and Sh. Salarian},
title = {Uniform annihilation of local cohomology modules over a Gorenstein ring},
journal = {Communications in Algebra},
year = {2006},
volume = {34},
number = {5},
month = {March},
issn = {0092-7872},
pages = {1625--1630},
numpages = {5},
keywords = {Annihilator Theorem; Faltings; Gorenstein ring; Local cohomology module},
}

[Download]

%0 Journal Article
%T Uniform annihilation of local cohomology modules over a Gorenstein ring
%A Khashyarmanesh, Kazem
%A Sh. Salarian
%J Communications in Algebra
%@ 0092-7872
%D 2006

[Download]